# SDR HNAA2014122300377

- Difficulty date: December 23, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,414 hours, 56,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Part serial: 191
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 4 ILLUMINATE INTERMITTENTLY.  R & R EMERGENCY LIGHT BATTERIES AND POWER SUPPLIES AT LOCATION PS6 AND PS7 IAW MM 33-51-05.    OPS CHECKED GOOD.
